MathSciNet Relay Station
MathSciNet bibliographic data
MR849297 (88c:30041) 30D50 (30H05)
Tolokonnikov, V. A. Blaschke products with the Carleson-Newman condition, and ideals of the algebra $H\sp \infty$. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 149 (1986), Issled. Linein. Teor. Funktsii. XV, 93--102, 188; translation in J. Soviet Math. 42 (1988), no. 2, 1603–1610
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement